# SDR ASAA9880267

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360531
- Condition: Corroded
- Location: Bs 636-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, FOUND CORROSION ON LONGERON 30 FROM FS 636 TO 650.  REPAIRED IAW ASA EA 5310-01637.  (M)
